# SDR UIEA2023092900857

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 108,938 hours, 23,676 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Relay
- Part number: K00517
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A, D

## Discrepancy

JUST AFTER TAKEOFF TAT PROBE EICAS DISPLAYED. AUTO THROTTLE DISCONNECT DISPLAYED.( TROUBLESHOT PER FIM 30-33 FT 805 BLOCK 3. R/R AIR GROUND RELAY K00517 PER B767 AMM 32-09-02. OPS CHECK REQUIRED ON LP 1731389 ITEM 5. LP 1731388 M5: R/R TAT PROBE IAW B767 AMM 30-33-00. AIR/GROUND RELAY SYSTEM GOOD IAW B767 AMM 32-09-02. VERIFIED PER AIPC 34-12-01 )
